# SDR DALA2023092607938

- Difficulty date: September 25, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 136,048 hours, 20,439 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 181 2R DOOR SLIDE ARM. CORRECTIVE ACTION: OPS CHK GOOD. NO MTC PERFORMED. OK FOR SVC (4612438)
